MAUDE Adverse Event Report: NOVAPLUS RAW CUFF SOFT ADULT LONG DISPOSABLE BLOOD PRESSURE CUFF

NOVAPLUS RAW CUFF SOFT ADULT LONG DISPOSABLE BLOOD PRESSURE CUFF
Model Number VSOFT-11L
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
Disposable blood pressure cuff noted to be leaking air.Fda safety report id # (b)(4).

Brand Name
NOVAPLUS RAW CUFF SOFT ADULT LONG DISPOSABLE BLOOD PRESSURE CUFF
Common Device Name
BLOOD PRESSURE CUFF
MDR Report Key12682218
Report NumberMW5104882
Device Sequence Number4550047
Product Code DXQ
UDI-Device Identifier00732094227581
UDI-Public(01)00732094227581
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVSOFT-11L
Device Catalogue NumberVSOFT-11LUNO
Device Lot Number(01)21-221
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2021
Was Device Evaluated by Manufacturer? (Y/N) No Information
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device N
Patient Sequence Number1
Patient Age28 YR
Patient Weight96